# SDR IPXA2023040792712

- Difficulty date: March 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 24,780 hours, 15,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53773487226
- Part serial: NA
- Condition: Out Of Limits
- Location: Lightning Fr24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVLIGHTNING STRIKE FR24 FOUND TO BE OUT OF LIMITSREPAIRED PER UPS EO A300-5330-86453-A AND VTMAE EA 300-5313-27-A3176 REV-
